| Model Number |
MX9604A |
| Medical Device Problem Codes |
Display Difficult to Read (1181); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
Event or Problem Description
It was reported that the product had a defect in the notification of continuous blood pressure, and it is not possible to make a reliable reading.The item was replaced and issue was resolved.No patient injury was reported.